Alert archive / Texas / River Flood Warnings in 2024

River Flood Warning 2, NWS Midland/Odessa, TX

September 2, 2024Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Sep 2, 2024, 8:08 AM CDT for Presidio County, Texas. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Sep 2, 2024, 8:08 AM CDT (13:08 UTC)
Expired
Sep 3, 2024, 4:00 AM CDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

519 
WGUS44 KMAF 021308
FLWMAF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
808 AM CDT Mon Sep 2 2024

...The National Weather Service in Midland/Odessa TX has issued a 
Flood Warning for the following rivers in Texas...

  Rio Grande below Rio Grande below Rio Conchos near Presidio, 
  Texas affecting Presidio County.

  Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting 
  Presidio County.

For the Rio Grande...including Rio Grande above Rio Conchos near 
Presidio,  Texas, Rio Grande at Presidio Vehicle Bridge, Rio Grande 
below Rio Conchos near Presidio,  Texas...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 815 PM CDT.

&&

TXC377-030115-
/O.NEW.KMAF.FL.W.0002.240902T1308Z-240903T0900Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.240902T2342Z.NO/
808 AM CDT Mon Sep 2 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande below Rio Grande below Rio Conchos near 
  Presidio, Texas.

* WHEN...From this morning to late tonight.

* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
  At 11.0 feet (3.4 meters), minor flooding continues along the 
  river.  Irrigation pumps may need to be removed.  No threats to 
  residences or other structures are known to occur.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Monday the stage was 10.8 feet (3.3 meters).
  - Bankfull stage is 8.0 feet (2.4 meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Monday was 11.1 feet (3.4 meters).
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 2.5 feet (0.8 meters)
    Saturday morning.
  - Flood stage is 9.0 feet (2.7 meters).
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Mon   Mon   Tue   Tue
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Rio Grande below Rio 9.0   10.8  Mon 7am   10.6  8.9   7.0   6.2

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Mon   Mon   Tue   Tue
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Rio Grande below Rio 2.7   3.3   Mon 7am   3.2   2.7   2.1   1.9


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

TXC377-030115-
/O.NEW.KMAF.FL.W.0001.240902T1308Z-240903T0900Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240903T0049Z.NO/
808 AM CDT Mon Sep 2 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.

* WHEN...From this morning to late tonight.

* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
  At 15.5 feet (4.7 meters), the river reaches minor flood stage, 
  and flooding between the levees occurs.  No damage to structures 
  is expected.
  At 20.0 feet (6.1 meters), the river reaches moderate flood stage, 
  inundating the plain between the levees.  Erosion of the levees is 
  likely.  Water may seep through the levees, flooding adjacent 
  farmland.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Monday the stage was 18.4 feet (5.6 meters).
  - Bankfull stage is 12.0 feet (3.7 meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Monday was 18.4 feet (5.6 meters).
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 4.8 feet (1.5 meters)
    Saturday morning.
  - Flood stage is 15.5 feet (4.7 meters).
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Mon   Mon   Tue   Tue
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Rio Grande at Presid 15.5  18.4  Mon 7am   18.2  15.8  13.6  13.3

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Mon   Mon   Tue   Tue
Location               Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Rio Grande at Presid 4.7   5.6   Mon 7am   5.5   4.8   4.1   4.1


&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443


$$

93
2 follow-up statements
216 
WGUS84 KMAF 021901
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
201 PM CDT Mon Sep 2 2024

...The Flood Warning is extended for the following rivers in Texas...

  Rio Grande below Rio Grande below Rio Conchos near Presidio, 
  Texas affecting Presidio County.

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting 
  Presidio County.

For the Rio Grande...including Rio Grande at Presidio Vehicle 
Bridge, Rio Grande below Rio Conchos near Presidio,  Texas, Rio 
Grande near Castolon,  Texas, Rio Grande at Johnson Ranch near 
Castolon,  Texas, Rio Grande at Rio Grande Village,  BBNP,  Texas...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon or tonight.late 
tonight at 200 AM CDT.

&&

TXC377-030715-
/O.EXT.KMAF.FL.W.0002.000000T0000Z-240903T1209Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.240903T0009Z.NO/
201 PM CDT Mon Sep 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande below Rio Grande below Rio Conchos near 
  Presidio, Texas.

* WHEN...Until tomorrow morning.

* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
  At 11.0 feet (3.4 meters), minor flooding continues along the 
  river.  Irrigation pumps may need to be removed.  No threats to 
  residences or other structures are known to occur.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Monday the stage was 9.8 feet (3.0 meters).
  - Bankfull stage is 8.0 feet (2.4 meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM CDT Monday was 11.1 feet (3.4 meters).
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 1.8 feet (0.5 meters)
    early Saturday afternoon.
  - Flood stage is 9.0 feet (2.7 meters).
  - Flood History...This crest compares to a previous crest of
    9.1 feet (2.8 meters) on 09/22/2022.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Mon   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Rio Grande below Rio 9.0   9.8   Mon 1pm   9.1   5.1   3.4   2.9

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Mon   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Rio Grande below Rio 2.7   3.0   Mon 1pm   2.8   1.6   1.0   0.9


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

TXC377-030700-
/O.EXT.KMAF.FL.W.0001.000000T0000Z-240903T0646Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240902T1846Z.NO/
201 PM CDT Mon Sep 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
  At 15.5 feet (4.7 meters), the river reaches minor flood stage, 
  and flooding between the levees occurs.  No damage to structures 
  is expected.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Monday the stage was 15.8 feet (4.8 meters).
  - Bankfull stage is 12.0 feet (3.7 meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM CDT Monday was 18.4 feet (5.6 meters).
  - Forecast...The river is expected to fall to 4.6 feet (1.4
    meters) early Saturday afternoon.
  - Flood stage is 15.5 feet (4.7 meters).
  - Flood History...This crest compares to a previous crest of
    16.6 feet (5.1 meters) on 09/14/2023.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Mon   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Rio Grande at Presid 15.5  15.8  Mon 1pm   12.2  7.7   6.7   5.5

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Mon   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Rio Grande at Presid 4.7   4.8   Mon 1pm   3.7   2.3   2.0   1.7


&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443


$$

James DeBerry
275 
WGUS84 KMAF 030123
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
823 PM CDT Mon Sep 2 2024

...The Flood Warning is extended for the following rivers in Texas...

  Rio Grande at Rio Grande at Johnson Ranch near Castolon, Texas 
  affecting Brewster County.

  Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting 
  Presidio County.

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande below Rio Grande below Rio Conchos near Presidio, 
  Texas affecting Presidio County.

For the Rio Grande...including Rio Grande at Presidio Vehicle 
Bridge, Rio Grande below Rio Conchos near Presidio,  Texas, Rio 
Grande near Castolon,  Texas, Rio Grande at Johnson Ranch near 
Castolon,  Texas, Rio Grande at Rio Grande Village,  BBNP,  Texas...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 930 PM CDT.

&&

TXC377-030230-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-240903T0123Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.000000T0000Z.NO/
823 PM CDT Mon Sep 2 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande below Rio Grande below Rio Conchos near Presidio, 
  Texas.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 5.0 feet (1.5 meters).
  - Bankfull stage is 8.0 feet (2.4 meters).
  - Forecast...The river is expected to rise to a crest of 8.2
    feet (2.5 meters) late tonight.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande below Rio 9.0   5.0   Mon 7pm   7.9   8.0   6.9   5.2

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande below Rio 2.7   1.5   Mon 7pm   2.4   2.4   2.1   1.6


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

TXC043-031330-
/O.EXT.KMAF.FL.W.0003.240903T0123Z-240904T0521Z/
/TELT2.1.ER.240902T2143Z.240903T0600Z.240903T1721Z.NO/
823 PM CDT Mon Sep 2 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY WEDNESDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande at Rio Grande at Johnson Ranch near Castolon, 
  Texas.

* WHEN...From this evening to early Wednesday morning.

* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  minor lowland flooding occurs, and no significant damage is 
  expected.
  At 15.0 feet (4.6 meters), flood stage is reached.  Moderate 
  lowland flooding begins.  Roads that lead to Cottonwood Campground 
  and River Road may flood.  Stages are practically synonymous with 
  the gage at Cottonwood Campground at Castolon (CSTT2), and 
  therefore represent the reach from Santa Elena Canyon through 
  Cottonwood Campground, where damage may occur.  Cattle also graze 
  in the lowlands, and may be threatened.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 16.0 feet (4.9 meters).
  - Bankfull stage is 12.0 feet (3.7 meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Monday was 16.0 feet (4.9 meters).
  - Forecast...The river is expected to rise to a crest of 16.5
    feet (5.0 meters) just after midnight tonight. It will then
    fall below flood stage early tomorrow afternoon.
  - Flood stage is 15.0 feet (4.6 meters).
  - Flood History...This crest compares to a previous crest of
    15.7 feet (4.8 meters) on 07/23/2024.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande at Johnso 15.0  16.0  Mon 7pm   16.5  16.4  14.7  10.2

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande at Johnso 4.6   4.9   Mon 7pm   5.0   5.0   4.5   3.1


&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305
      2895 10338


$$

TXC377-031330-
/O.EXT.KMAF.FL.W.0001.000000T0000Z-240904T0102Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240903T1302Z.NO/
823 PM CDT Mon Sep 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.

* WHEN...Until tomorrow evening.

* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
  At 15.5 feet (4.7 meters), the river reaches minor flood stage, 
  and flooding between the levees occurs.  No damage to structures 
  is expected.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 12.2 feet (3.7 meters).
  - Bankfull stage is 12.0 feet (3.7 meters).
  - Forecast...The river will fall to 4.4 feet (1.3 meters) early
    Friday morning. It will then rise to 4.5 feet (1.4 meters)
    Friday morning. It will fall to 4.3 feet (1.3 meters) Friday
    evening. It will then rise to 4.5 feet (1.4 meters) early
    Saturday morning. It will fall again and remain below flood
    stage.
  - Flood stage is 15.5 feet (4.7 meters).
  - Flood History...This crest compares to a previous crest of
    16.6 feet (5.1 meters) on 09/14/2023.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande at Presid 15.5  12.2  Mon 7pm   16.3  15.9  13.6  10.9

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Tue   Tue   Tue   Tue
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Rio Grande at Presid 4.7   3.7   Mon 7pm   5.0   4.8   4.1   3.3


&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443


$$

James DeBerry

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 2, 6:24 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Sep 2, 6:24 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
624 AM CDT Mon Sep 2 2024

...New AVIATION...

.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 202 AM CDT Mon Sep 2 2024

Current radar shows showers continue across the area this morning.
Despite a few moderate cells with enhanced reflectivities, no
lightning is currently being observed and believe this trend will
continue today with much more rain than lightning occurring. However
this is not an indication that there will be no heavy rainfall
today, rather there is a good chance of spotty heavy rainfall due to
a very saturated airmass and slow storm movement. A very dry summer
though has left soils able to withstand this heavy rain and
therefore do not anticipate a widespread flash flood threat today.
The flash flood threat will be confined mainly to urban areas and
low water crossings which will be fairly isolated in nature. Turn
around and don't drown, if you encounter flowing water across a road
please don't try to cross.

Clouds, rain, and a reinforcing surge of cooler air will keep
temperatures in the 70s today, a welcome reminder that fall is just
a few weeks away. Unfortunately outdoor Labor Day plans may be
ruined due to the expected rain. The upper low bringing the rain
today will remain in the area tomorrow giving many locations another
good chance at making up this year's rainfall deficit. Conditions
will be similar to today with rain and clouds keeping temperatures
in the 70s again. Depending on the amount and areal coverage of
rainfall received today, there may be a need for a Flash Flood Watch
tomorrow.

Hennig

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 202 AM CDT Mon Sep 2 2024

The rain chances remain a welcomed sight through the end of this
week. By the middle of the week, the stationary front across Far
West Texas and Southeast New Mexico remains firmly in place. While
this feature continues to support our cooler and wetter weather
pattern, the upper-low unfortunately begins to exit the region.
Despite this, a chance of showers and thunderstorms remains possible
each afternoon through Thursday for much of the area along and south
of I-20 nearest the frontal boundary. Temperatures during this time
continue their cooler stretch with lower to middle 80s being
maintained.

Unfortunately, this period is the last of the more substantial
rainfall potential for the time being. Another shortwave dives into
the southern Great Plains late Thursday and Friday. This pushes a
reinforcing front through the region, but drier air accompanies the
boundary this time. A slight chance of rain is maintained over the
higher elevations, but the lower elevations begin to dry out. This
drier pattern continues for all into next weekend as the upper-ridge
builds back towards the Four Corners and drier air is maintained
across the region. On the bright side, temperatures remain a touch
below normal in the upper 80s for the majority.

-Chehak

&&

.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Mon Sep 2 2024

Today will be chaotic with numerous showers in the area causing
CIG/VIS to bounce up and down through the next 24 hours. A general
worsening trend is expected with VFR/MVFR CIGs dropping to IFR by
00Z and continuing overnight. TS will be much more isolated than
showers and will have to be handled with amendments as needed
because knowing where TS will be with much advance warning will be
difficult.

Hennig

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               74  65  75  64 /  90  70  70  20
Carlsbad                 75  62  78  61 /  80  40  30  10
Dryden                   82  68  79  68 /  80  80  80  50
Fort Stockton            75  64  74  63 /  90  80  80  30
Guadalupe Pass           68  58  72  58 /  70  40  40  10
Hobbs                    75  60  77  60 /  80  30  40  10
Marfa                    73  60  74  59 /  90  60  70  20
Midland Intl Airport     73  65  75  64 /  90  60  70  20
Odessa                   73  65  75  66 /  90  60  70  20
Wink                     77  65  79  65 /  80  60  60  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...10
LONG TERM....91
AVIATION...10
Hazardous weather outlook, Sep 2, 2:00 AM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
200 AM CDT Mon Sep 2 2024

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-030700-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
200 AM CDT Mon Sep 2 2024 /100 AM MDT Mon Sep 2 2024/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:20 PM CDTFlash Flood WarningMAFPecos4 hr
Sep 1, 7:46 PM CDTFlash Flood WarningMAFPecos, Terrell4 hr
Sep 2, 8:08 AM CDTRiver Flood WarningMAFPresidio36 hr
Sep 2, 11:04 AM CDTFlash Flood WarningMAFAndrews3 hr
Sep 2, 11:19 AM CDTFlash Flood WarningMAFGaines3 hr
Sep 2, 11:31 AM CDTFlash Flood Warning Considerable damage threatMAFBorden, Scurry6 hr
Sep 2, 12:46 PM CDTFlash Flood WarningMAFAndrews, Ector, Gaines, Martin, Winkler6 hr
Sep 2, 1:28 PM CDTFlash Flood WarningMAFBorden, Howard, Martin3 hr
Sep 2, 1:41 PM CDTFlash Flood WarningMAFMidland3 hr
Sep 2, 2:01 PM CDTRiver Flood WarningMAFBrewster42 hr
Sep 2, 2:24 PM CDTFlash Flood WarningMAFGlasscock, Midland, Reagan, Upton3 hr
Sep 2, 2:29 PM CDTFlash Flood Warning Considerable damage threatMAFEctor, Midland3 hr
Sep 2, 4:19 PM CDTFlash Flood WarningMAFReagan, Upton3 hr

Nearby

River Flood Warnings in Texas, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.